| Model Number |
02.12.E0212FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 jan 2026.Lot 2317009: (b)(4) items manufactured and released on 02 aug 2023.Expiration date: 12 jul 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery after 1 year and 6 months post primary due to anterior knee pain and knee instability.The surgeon revised the patient`s natural patella and revised the insert from 12mm to 14mm.The surgery was completed successfully.